# SDR DALA1051303231

- Difficulty date: December 13, 2010
- Submitted: December 14, 2010
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 56,892 hours, 25,319 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT TEST FOUND SEAT ROW 16 AND 25 INOPERATIVE.  REPAIRED BROKEN WIRING AND TESTS OK, REF LOG PAGE 6191017.
